Lower bounds of solutions of general boundary value problems for differential operators with constant coefficients in a half-space

研究成果: Article

元の言語English
ページ(範囲)343-382
ページ数40
ジャーナルJapanese Journal of Mathematics
8
発行部数2
DOI
出版物ステータスPublished - 1982
外部発表Yes

Fingerprint

Half-space
Differential operator
Boundary Value Problem
Lower bound
Coefficient

ASJC Scopus subject areas

  • Mathematics(all)

これを引用

@article{ee21edb68a7f4f0887a001a90d4dfd7a,
title = "Lower bounds of solutions of general boundary value problems for differential operators with constant coefficients in a half-space",
author = "Yoshihiro Shibata",
year = "1982",
doi = "10.4099/math1924.8.343",
language = "English",
volume = "8",
pages = "343--382",
journal = "Japanese Journal of Mathematics",
issn = "0289-2316",
publisher = "Springer Japan",
number = "2",

}

TY - JOUR

T1 - Lower bounds of solutions of general boundary value problems for differential operators with constant coefficients in a half-space

AU - Shibata, Yoshihiro

PY - 1982

Y1 - 1982

UR - http://www.scopus.com/inward/record.url?scp=85009577038&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85009577038&partnerID=8YFLogxK

U2 - 10.4099/math1924.8.343

DO - 10.4099/math1924.8.343

M3 - Article

AN - SCOPUS:85009577038

VL - 8

SP - 343

EP - 382

JO - Japanese Journal of Mathematics

JF - Japanese Journal of Mathematics

SN - 0289-2316

IS - 2

ER -